# SDR DALA2015010900203

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 1474 .  CRACK WAS STOP DRILLED IAW SRM 53-01, FIG 2,  REPAIR DOUBLERS WERE FABRICATED IAW  SRM 53-01, FIG 2, DOUBLERS WERE TREATED AND PAINT IAW SRM 51-10-3, PAR 14,21.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
